# SDR SIMA20052602

- Difficulty date: September 9, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178003
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED SERVICE DOOR CENTER SILL AND INSTALLED SERVICEABLE SILL IAW EMB SRM, SRM 145/1142 REV 30, CHAPTERS 51-40-02, 51-20-03, 51-20-01, 41, 51-40-06 AND 51-40-09.  (M)
